# SDR AALA200802215

- Difficulty date: August 27, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJO INFLIGHT T2113/27AUG.  CREW REPORTED TRAILING EDGE FLAP ASYMMETRY INDICATION.  LANDED SJO WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH ELECTRONIC UNIT (PSEU).  SYSTEM GROUND CHECKED NORMAL OPS.
